# SDR RRXA000303

- Difficulty date: October 1, 1999
- Submitted: May 22, 2000
- Operation: Air carrier
- Aircraft: N605AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46106
- Aircraft time: 88,287 hours, 21,582 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Frame
- Condition: Cracked
- Location: Horzontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT FOUND LEFT HORIZONTAL STABILIZER LEADING EDGE FRAME CRACKED AT XFS 53.75.  DAMAGE EXCEEDED LIMITATIONS IAW DC-8 SRM.  REMOVED DAMAGE, TREATED AREA IAW DC-8 SRM 51-1-8.  FABRICATED AND INSTALLED REPAIR IAW DC-8 SRM 51-1-4.
